calpol paediatric drops 15ml
bottle of 15 ml DropsFever | Glaxosmithkline Pharmaceuticals Ltd
0 likes
Short Description:
Calpol Paediatric Drops 15ml is used for Fever. This contains Paracetamol (Acetaminophen) 100 mg combination.
Combination:
Paracetamol (Acetaminophen) 100 mg
View Alternate₹29.92 ₹34 12% off
12 stock available
Delivery by Sun, 04 Oct | All over India
Description:
Pain relief, Treatment of FeverCombination or description of products may vary from time to time as per product, batch or prevailing rules.